# SDR ASOA2013012902914

- Difficulty date: January 9, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 30,684 hours, 27,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CRACKED AT FS 280, LBL 9 INBD AND OTBD.  R & R CRACKED FLOORBEAM ANGLE AT FS 280, LBL 9 INBD AND OTBD IAW SRM 51-42-21.  FABRICATED NEW FS 280, LBL 9 INBD AND OTBD ANGLE IAW REO 601R-53-11-926.
